Enlarged Pupils Due To Medication?

Illustration of Enlarged Pupils Due To Medication?
Illustration: Enlarged Pupils Due To Medication? sobercollege.com

Hello, About a month ago I was exposed to antiimmune and attacked my left eye. So, in my eyeballs there are a lot of cells and pus, also reddening and aching. Then I was given red and green drops, also yellow sterile eye drops. With the aim that the lumps and pus do not stick. Now, my pupils are still large left. I want to ask, how long does it take for the pupils to return to their original size after being given the medication for more than 3 weeks. Thank you, doctor.

1 Answer:

Hello, thank you for asking HealthReplies.com.


Certain inflammation of the eye may require dilation / dilation of the pupils, for example is uveitis which is mostly caused by autoimmune. This dilating substance, called midriatic, usually contains atropine. These midriatics are usually given together with steroids to treat the autoimmune disease that you are suffering from.


The effects of atropine in the eye are usually glare and blurred vision for some time. Usually, opaque disappears 7 days after the last drop and the pupillary dilation may last up to 14 days after the last drop. Of course this effect can be different for each person.


If you still have symptoms, you should check with an eye doctor who treats you. Your eye doctor will examine your eyes and provide appropriate treatment.


Regards,

: by

Related Question

Overcoming Swollen Feet And Pain After Falling From A Waterfall?

Overcoming Swollen Feet And Pain After Falling From A Waterfall?

(9 months ago)

Hello Doctor … r nI want to ask a question so I fell from a waterfall and my legs, back, and pant * t hurt. But I want to ask which part of my leg, my leg hurts a lot and con...

Red Face When The Air Is Cold?

Red Face When The Air Is Cold?

(1 year ago)

Good night, doctor, I want to ask, my face used to feel fine despite being hot or cold, but now that I live in Japan when exposed to cold air it becomes red and very hot, but in an...

Leave a Reply

Your email address will not be published. Required fields are marked *